# SDR AALA980850

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: O

## Discrepancy

MIA - FLT 2101 -DURING CLIMB AT ABOUT 20,000 FT LEFT ENGINE OVERHEAT WARNING APPEARED.  RAN PROCEDURE AND WHEN RETARDING LEFT THROTTLE BELOW 70 PERCENT THE ENGINE OVERHEAT LIGHT EXTINGUISHED.  CHECKED ALL PNEUMATIC DUCTS FOR CONDITION, ALL OK.  CHECKED CLAMPS, FOUND ONE CLAMP LOOSE ON DUCT.  TIGHTENED CLAMP.  RAN ENG AT 97 PERCENT N1.  OPS CHECK NORMAL.  LT ENGINE OVERHEAT LOOP DET 5407 REPLACED.  PERFORMED GROUND OPS CHECK OF DET SYSTEM CHECKS NORMAL.  (M)
